# SDR UPS00833793

- Difficulty date: September 4, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FRAME LIP CORRODED (EXFOLIATION) AT STA 55, BETWEEN STR 2L-5L DOT I769.  REMOVED GILLINER SUPPORT FOR ACCESS TO CORROSION REMOVED CORROSION IAW DC8 SRM 51-1-8, REMOVAL HAS FRAME OUT OF LIMITS.  REMOVED DAMAGE SECTION OF FRAME IAW DC8 SRM 53-2-0 FIG 2 MAT ID FOR FRAME -61 SEGMENT 7 075-0 .071 PO 336613 IAW DC8 SRM 51-2-0 FIG 52 53-2-0 MAT ID FOR -1 7 & -19 SPLICE ANGLES IAW TPS 1003 REV A ALODINED AND PRIMED 51-1-8.
